I had a yeast infection and began treating it Friday night (the night only insertion). I used the "medicine" Friday night and Saturday night. Then I got my period Sunday. I didn't think about the fact that I had just used the "medicine" and inserted a tampon. I used the medicine again Sunday night but the majority of it came out the next morning with a lot of blood (sorry if TMI). I obviously cannot tell what my discharge is like and the itching sensation isn't horrible but is still there. However, when I wear pads during my period, it makes my vagina itch anyway (again sorry if TMI). I've had a lot of yeast infections, I'm just prone to them but have never had one while on my period. The doctor said they can't test me until my period is over but I'm scared the infection will get worse if left untreated. Help please.Answer Question
Answer by gdiamante at 12:05 AM on Aug. 9, 2013
Answer by Ballad at 12:08 AM on Aug. 9, 2013
Answer by Dardenella at 12:16 AM on Aug. 9, 2013
Answer by missanc at 1:37 AM on Aug. 9, 2013
Answer by butterflyblue19 at 7:42 AM on Aug. 9, 2013
Answer by But_Mommie at 8:20 AM on Aug. 9, 2013
Answer by NannyB. at 8:35 AM on Aug. 9, 2013
Answer by missanc at 10:00 AM on Aug. 9, 2013
Next question in Health
Elliptical or Treadmill? Which is best for a good walking workout?
Next question overall
"Jews have their own religion which follows Jesus Christ"
Featured Posts in All Groups